# SDR ATC0376

- Difficulty date: May 13, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N511HE
- Make and model: Boeing 7374Y0
- Aircraft serial: 24511
- Engine: Cfmint CFM563C1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Extinguisher
- Condition: Miswired
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO FIRE SUPRESSION/DETECTION, FORWARD CARGO BAY INCORRECT INSTALLATION.  DURING A C1-CHECK, FOUND; FIRE DETECTION, AAE LTD SYSTEM TEST CARRIED OUT.  DURING TEST, FOUND THAT BY TRIPPING A SYSTEM C/B ISOLATED THE B SENSORS.  TRIPPING THE B SYSTEM ISOLATED THE A SENSORS.  OUTPUT WIRING AT THE C/B (2 OFF) FOUND TO BE INCORRECTLY WIRED.  OUTPUT REWIRED IAW AAE WIRING DIAGRAM.  FIRE SUPRESSION-AAE LTD SYSTEM TEST CARRIED OUT.  DURING TEST, FOUND THAT WIRING TO NR 1 AND NR 2 EXTINGUISHERS WAS TRANSPOSED.  NR 1 WIRING CONNECTED TO LT (NR 2) EXTINGUISHER AND NR 2 WIRING CONNECTED TO RT (NR 1) EXTINGUISHER.  DEFECT RECTIFIED BY REPOSITIONING WIRING TO CORRECT LOCATIONS.
